Feb 25, 2010
Have been taking Isentress and Truvada for almost 2 months. From the beginning I experienced: Lightheadedness, dizziness, weakness, left arm pain when jogging, etc... My doctor doesn't seem alarmed, but I'm worried. When should this side effects go away? Is it safe for me to continue on this regimen?
Response from Dr. Henry
Those problems would usually be due to some condition other than your HIV regimen (which is fairly heart friendly). A thorough evaluation including cardiac assessment would be recommended to determine what could be a contributing factor for those symptoms. If nothing is found and the symptoms persist and are bothersome then one might consider switching your HIV meds to see if there is any improvement. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Painful Urination After Handjob Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.